# SDR CHQA200700044

- Difficulty date: September 9, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7702
- Aircraft time: 11,415 hours, 9,809 cycles
- Engine: Ge CF343B1
- Engine time: 11,415 hours, 9,809 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 70609
- Part serial: 1660
- Condition: Malfunctioned
- Location: Stab
- Part time: 1,321 hours, 829 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CHS TO IAH - AT 11,000FT DESCENDING TO 10,000FT, EXPERIENCED A STAB TRIM RUNAWAY.  NOTICED STAB TRIM INDICATIONS FLUCTUATING EXCESSIVELY, FOLLOWED BY AN IMMEDIATE DISCONNECT OF THE AUTOPILOT AND TRIM RUNAWAY CLACKER.  COMPLETED MEMORY ITEMS AND QRH DECLARED EMERGENCY.  CONTROL PRESSURE AT 10,000 FT WERE DIFFICULT, BUT IMPROVED DRAMATICALLY AS AIRCRAFT WAS CONFIGURED FOR LANDING AND SLOWED.  STAB TRIM RUNAWAY STOPPED AT 6.0 WHICH IS IN THE RANGE FOR NORMAL LANDING.  LANDED WITH FLAPS AT 20 PER QRH, COMPLETED ALL CHECKLISTS PRIOR TO APPROACH AND DID NOT NEED EXTRA TIME OR VECTORS.  MAINTENANCE WAS ABLE TO DUPLICATE FAULT AND REMOVED AND REPLACED THE HSTCU, AND THE TEST FLIGHT WAS SUCCESSFUL.
